# SDR CALA2014112801482

- Difficulty date: November 27, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 77,728 hours, 19,217 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STARTING AT 1.6 EPR GOING THROUGH 18,000 FT HAD 2 STRONG VIBRATIONS ON & OFF WITH INDICATION IN THE AMBER BAND OF 2.5 TO 5 AT TIMES THEN IT WOULD GO BACK TO NORMAL WHITE BAND.  NRS 4716178, 4716179 & 4676367 FOR MX REMEDIATION.
